Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Developing acne. What is the cause and how to treat the problem?

I am 30 years old and i m developing acne , this has never been a problem for me, not even during puberty ...what can be the cause and how to i treat this problem?
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for choosing HCM..,

ACNE in 30 years of uncommon...,

It may due to....

a) steriod creams...,

b) any medications...,

c) Use of Hormonal preparations...,

or disturbances in the Hormones..,

d) Stress and strain...,

e) Extreme cold and Hot envirornments.,

may chances to get...,

So follow these..,

1) Reduce stress and strain..,

2) Stop all medicines...,

3) Stop all facials or Facial applications..,

4) Tab Doxycycline 100 mg daily for 20 days..,

5) Clindamycin gel...ZYCLINE NANO... 2 times applications..,

6) Plenty of vegetables and fresh fruits...,

ok..good luck..,
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor